# SDR HAIHEEA9739

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Upper Housing
- Part number: 4638201005
- Condition: Corrosion
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MOUNTING HOLES BEYOND BUSHING.
